Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 138, NWS St. Louis, MO

April 10, 2008Callaway County, Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 10, 2008, 10:55 AM CDT for Callaway County, Cole County, Missouri. It took effect at Apr 11, 2008, 2:12 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 10, 2008, 10:55 AM CDT (15:55 UTC)
In effect from
Apr 11, 2008, 2:12 PM CDT
Expired
Apr 10, 2008, 4:08 PM CDT
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Callaway County, MO, Cole County, MO

The radar

The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Jefferson City (JFFM7). The gauge peaked at 20.32 ft at Apr 10, 2008, 11:00 PM CDT.

actionminormoderate1015202504/1004/11
Action stage
21 ft
Minor stage
23 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 101555
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CDT THU APR 10 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  MISSOURI RIVER AT JEFFERSON CITY AFFECTING CALLAWAY AND COLE 
  COUNTIES

  MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES

  MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES

  MISSOURI RIVER AT WASHINGTON AFFECTING FRANKLIN AND WARREN COUNTIES

  MISSOURI RIVER AT ST. CHARLES AFFECTING ST. CHARLES AND ST. LOUIS 
  COUNTIES

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.5 INCHES OF 
PRECIPITATION ACROSS THE BASIN THE PAST 24 HOURS AND AN AVERAGE
OF 1.5 INCHES FORECAST IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC027-051-111555-
/O.NEW.KLSX.FL.W.0138.080411T1912Z-080414T2230Z/
/JFFM7.1.ER.080411T1912Z.080412T1800Z.080413T2230Z.NO/
1055 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT JEFFERSON CITY.
* FROM FRIDAY AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY AFTERNOON ON FRIDAY AND 
  CREST NEAR 24.5 FEET BY SATURDAY EARLY AFTERNOON. 
* IMPACT...AT 24.5 FEET...THE KATY TRAIL FLOODS NEAR ROCHEPORT.

$$

MOC027-151-111554-
/O.NEW.KLSX.FL.W.0139.080411T0100Z-000000T0000Z/
/CMSM7.1.ER.080411T0100Z.080412T0000Z.000000T0000Z.NO/
1055 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER NEAR CHAMOIS.
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8:00 AM THURSDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND 
  CREST NEAR 24.0 FEET BY FRIDAY EVENING.
* IMPACT...AT 23.8 FEET...THE NEARBY RV PARK, ADJACENT TO THE CITY 
  PARK, BEGINS TO FLOOD.

$$

MOC073-139-111554-
/O.NEW.KLSX.FL.W.0140.080411T0045Z-080417T1654Z/
/HRNM7.2.ER.080411T0045Z.080412T1800Z.080416T1654Z.NO/
1055 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT HERMANN.
* FROM THIS EVENING TO THURSDAY APRIL 17...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 16.9 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CREST 
  NEAR 28.5 FEET BY SATURDAY EARLY AFTERNOON. 
* IMPACT...AT 28.0 FEET...27,627 ACRES ARE FLOODED.

$$

MOC071-219-111554-
/O.NEW.KLSX.FL.W.0141.080411T1656Z-000000T0000Z/
/WHGM7.1.ER.080411T1656Z.080413T0600Z.000000T0000Z.NO/
1055 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT WASHINGTON.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:00 AM THURSDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE MORNING ON FRIDAY AND 
  CREST NEAR 24.5 FEET BY EARLY SUNDAY MORNING.

$$

MOC183-189-111554-
/O.NEW.KLSX.FL.W.0142.080412T0000Z-000000T0000Z/
/SCLM7.2.ER.080412T0000Z.080413T1800Z.000000T0000Z.NO/
1055 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT ST. CHARLES.
* FROM FRIDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 17.6 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EVENING AND CREST 
  NEAR 30.0 FEET BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.  HIGHWAY 94 AT 
  MATSON, UPSTREAM FROM ST CHARLES, FLOODS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/11  04/12  04/13  04/14  04/15

MISSOURI RIVER
  JEFFERSON CITY   23   16.0      22.3   24.4   23.8   21.9   20.1
  CHAMOIS          17   12.4      21.8   23.9   22.9   20.6   18.7
  HERMANN          21   16.9      25.3   28.3   28.2   27.1   25.4
  WASHINGTON       20   12.0      18.6   23.7   24.4   23.6   22.2
  ST. CHARLES      25   17.6      22.1   27.8   29.8   29.7   29.0
1 follow-up statement
000 
WGUS83 KLSX 102108
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT THU APR 10 2008

...THE FLOOD WARNING IS CANCELLED FOR THE MISSOURI RIVER AT JEFFERSON
CITY AFFECTING CALLAWAY AND COLE COUNTIES

    THIS WILL BE THE LAST STATEMENT FOR THIS FLOOD EVENT

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC027-051-102137-
/O.CAN.KLSX.FL.W.0138.000000T0000Z-080414T2230Z/
/JFFM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
407 PM CDT THU APR 10 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT JEFFERSON CITY.
* AT 3:00 PM THURSDAY THE STAGE WAS 18.3 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 22.7 FEET 
  EARLY SATURDAY MORNING.
* IMPACT...AT 23.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/11  04/12  04/13  04/14  04/15

MISSOURI RIVER
  JEFFERSON CITY   23   18.3      22.1   22.6   20.6   17.0   14.9

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 10, 5:22 AM CDT, 5 hours 33 minutes earlier.

Area forecast discussion, Apr 10, 5:22 AM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
522 AM CDT THU APR 10 2008

.DISCUSSION...
PRIMARY FCST PROB FOR TDY WL BE MIXTURE OF TEMPS AND SVR WX
POTENTIAL. CURRENT FCST IS TAILORED TWD THE UKMET...NCEP 4KM WRF
AND LOCALLY RUN ARW WRF MDLS. GFS IS PLAGUED WITH CNVTV FEEDBACK
MAKING DYNAMICS UNRELIABLE.

ONGOING CNVTN HAS DELAYED PROGRESSION OF WRMFNT. LATEST WV IMAGE
WUD SUGGEST TROF IS BEGINNING TO DIG INTO SRN PLAINS WHICH SHUD
SPEED UP SFC LOW. CNVTN APPEARS TO BE WEAKENING SOME WHICH SHUD
ALLOW WRMFNT TO MV NWD. ATTM...EXPECT CNVTN TO LIFT NWD AND CONT EWD
THIS MRNG...POSSIBLY BEING E OF STL BY EARLY AFTN. MDLS SUGGEST
CNVTN SHUD OUT RUN DRY LINE LATER THIS MRNG. DRY SLOT IS EXPECTED
TO MV INTO WRN MO BY MID DAY ADVECTING IN STEEP MID LVL LAPSE
RATES AND CLEARING OUT SKIES FOR AMPLE INSOLATION THIS AFTN.

EVEN IF SKIES DO NOT COMPLETELY CLEAR OUT...WRM SECTOR SHUD
DESTABILIZE ENUF TO ALLOW CNVTN TO FORM ALONG DRY LINE LATE THIS
AFTN AND THIS EVE AS YET ANOTHER VORT LOBE ROUNDS THE BASE OF UPR
LVL TROF. CDFNT IS PROGD TO BE IN ERN KS/OK THIS EVE. CNVTN COULD
FORM ALONG THE CDFNT. HOWEVER...ANY CNVTN THAT DOES FORM IS
EXPECTED TO DISSIPATE SHORTLY AFTER SUNSET AND WUD LIKELY NOT
AFFECT THE CWA.

SYS BCMS VERTICALLY STACKED THIS EVE AND SLOWLY MOVES E OVR THE
NEXT COUPLE OF DAYS. COLD AIR BEHIND THE SYS WL BRING A CHANCE OF
SHRA AND SHSN TO MUCH OF THE CWA FRI NGT THRU SAT NGT. TEMPS ON
SAT AND SUN WL BE UNSEASONABLY COLD AS STRONG SFC RIDGE BUILDS
INTO THE REGION. THEREFORE...HAVE TRENDED TEMPS BLW MOS VALUES AND
TWD MDLS 2M TEMPS.

TEMPS WL BEGIN TO REBOUND ON MON REACHING UPR 50S AGAIN. LITTLE IF
ANY CHANGES WERE MADE TO PREV FCST BEYOND SUN.

TILLY

&&

.AVIATION...
FOR THE 06Z TAFS...
SHOWERS WERE INCREASING ACROSS THE AREA LATE THIS EVENING IN
RESPONSE TO IMPRESSIVE LOW LEVEL MOISTURE CONVERGENCE/TRANSPORT.
FRONTAL BOUNDARY WAS LOCATED OVER NORTHERN AR AT THIS TIME. FRONT
WILL CONTINUE TO MOVE NORTHWARD TONIGHT AS A WARM FRONT. EXPECT THE
FRONT TO MOVE INTO SOUTHERN IA BY THURSDAY EVENING. A COLD FRONT
WILL MOVE ACROSS THE AREA THURSDAY NIGHT. STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED THURSDAY AFTERNOON AHEAD OF THE COLD
FRONT.

TPS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BROWN IL-
     CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
     MONROE IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL.

     FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH FRIDAY
     MORNING FOR BOND IL-CLINTON IL-FAYETTE IL-MARION IL-
     MONTGOMERY IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 10, 4:23 AM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
423 AM CDT THU APR 10 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
423 AM CDT THU APR 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY SOME OF WHICH MAY BE SEVERE...CAPABLE
OF PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES. THE GREATEST
THREAT WILL BE ALONG AND SOUTH OF A LINE EXTENDING FROM VANDALIA
ILLINOIS...TO ST LOUIS...TO STEELVILLE MISSOURI. IN ADDITION...
TWO TO THREE INCHES OF RAINFALL IS EXPECTED ACROSS THE REGION WITH
LOCALLY HEAVIER AMOUNTS POSSIBLE. THIS WILL CREATE THE POTENTIAL
FOR FLASH FLOODING ALONG WITH SIGNIFICANT RISES ALONG SOME LOCAL
RIVERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF SNOW SHOWERS ACROSS MUCH OF THE REGION
FRIDAY NIGHT INTO SATURDAY MORNING...AND AGAIN SATURDAY NIGHT. NO
SNOW ACCUMULATION IS EXPECTED.

GUSTY WINDS OF 30 TO 40 MPH WILL ALSO OCCUR ACROSS MUCH OF THE
AREA FROM THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. IN ADDITION TO
SEVERE WEATHER...SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AND
FLOODING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TILLY

In the hours before

Local storm report, Apr 10, 9:45 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       2 SW LAKE ST. LOUIS     38.77N 90.81W
04/10/2008  M1.03 INCH       ST. CHARLES        MO   NWS EMPLOYEE

&&

SIPPRELL
Special weather statement, Apr 10, 9:51 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
951 AM CDT THU APR 10 2008

ILZ079-101-102-MOZ065-073>075-101545-
RANDOLPH IL-MONROE IL-ST. CLAIR IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
WASHINGTON MO-JEFFERSON MO-
951 AM CDT THU APR 10 2008

AT 951 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF OLD MINES
TO 15 MILES SOUTH OF IRONDALE...MOVING NORTHEAST AT 55 MPH.

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS UP TO
50 MPH AS IT AFFECTS HILLSBORO...VICTORIA...PARK HILLS...DESLOGE
...VALLES MILL...OLYMPIAN VILLAGE...MAPAVILLE...HEMATITE...PEVELY
AND HARRISONVILLE BETWEEN 1000 AM AND 1045 AM.

CVKING
Local storm report, Apr 10, 9:59 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
959 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 AM     FLASH FLOOD      TIPTON                  38.65N 92.78W
04/10/2008                   MONITEAU           MO   LAW ENFORCEMENT

            SIX INCHES OF WATER REPORTED OVER THE HIGHWAY 50 ON THE
            WEST SIDE OF TIPTON MO.

&&

RPRZYBYLINSKI
Local storm report, Apr 10, 10:01 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     FLASH FLOOD      FARMINGTON              37.78N 90.43W
04/10/2008                   ST. FRANCOIS       MO   EMERGENCY MNGR

            WATER IS FLOODING ALONG LOW-LYING AREAS THROUGHOUT THE
            COUNTY. ON THE SOUTHEAST SIDE OF FARMINGTON...WATER HAS
            BEGUN TO FLOOD HOMES. SEVERAL ROADS ARE CLOSED DUE TO
            HIGH WATER OVER THE SOUTHEAST SIDE OF TOWN.

&&

RPRZYBYLINSKI
Local storm report, Apr 10, 10:19 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1019 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       FULTON                  38.85N 91.95W
04/10/2008  M1.04 INCH       CALLAWAY           MO   CO-OP OBSERVER

&&

SIPPRELL
Local storm report, Apr 10, 10:37 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      IRONTON                 37.60N 90.64W
04/10/2008                   IRON               MO   LAW ENFORCEMENT

            SEVERAL CREEKS INCLUDING THE BIG RIVER ARE OUT OF THEIR
            BANKS. WATER HAS BEGUN TO FLOOD HOMES IN THE
            IRONTON...ANNAPOLIS AREAS. SEVERAL SECONDARY ROADS FROM
            JUST NORTHWEST OF IRONTON TO ANNAPOLIS ARE EXPERIENCING
            HIGH WATER GREATER THAN 6 INCHES DEEP IN SOME AREAS.

&&

RPRZYBYLINSKI

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:08 PM CDTRiver Flood WarningLSXReynolds60 hr
Apr 9, 8:40 PM CDTRiver Flood WarningLSXOsage5 days
Apr 9, 8:40 PM CDTRiver Flood WarningLSXCole67 hr
Apr 9, 9:15 PM CDTRiver Flood WarningLSXLincoln4 days
Apr 9, 9:15 PM CDTRiver Flood WarningLSXLewis71 hr
Apr 9, 9:15 PM CDTRiver Flood WarningLSXMarion35 hr
Apr 9, 9:15 PM CDTRiver Flood WarningLSXMarion61 hr
Apr 9, 9:43 PM CDTRiver Flood WarningLSXCrawford63 hr
Apr 9, 9:43 PM CDTRiver Flood WarningLSXCrawford, Washington71 hr
Apr 9, 9:43 PM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Apr 9, 9:43 PM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Apr 9, 9:43 PM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Apr 9, 9:43 PM CDTRiver Flood WarningLSXJefferson, Saint Louis41 days
Apr 9, 9:49 PM CDTRiver Flood WarningLSXJefferson3 days
Apr 9, 9:49 PM CDTRiver Flood WarningLSXFranklin3 days
Apr 9, 10:13 PM CDTRiver Flood WarningLSXSaint Charles42 days
Apr 9, 10:13 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis7 days
Apr 10, 12:25 AM CDTRiver Flood WarningLSXMarion42 days
Apr 10, 3:21 AM CDTRiver Flood WarningLSXOsage30 hr
Apr 10, 5:10 AM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 12 more6 hr
Apr 10, 8:24 AM CDTFlash Flood WarningLSXLincoln, Pike, Saint Charles, Saint Louis, City of Saint Louis3 hr
Apr 10, 8:51 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds39 min
Apr 10, 9:29 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois46 min
Apr 10, 10:03 AM CDTRiver Flood WarningLSXLincoln35 hr
Apr 10, 10:55 AM CDTRiver Flood WarningLSXCallaway, Osage3 days
Apr 10, 10:55 AM CDTRiver Flood WarningLSXGasconade, Montgomery6 days
Apr 10, 10:55 AM CDTRiver Flood WarningLSXFranklin, Warren3 days
Apr 10, 10:55 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis4 days
Apr 10, 11:02 AM CDTFlash Flood WarningLSXIron, Madison, Reynolds, Sainte Genevieve, Saint Francois3 hr
Apr 10, 4:31 PM CDTSevere Thunderstorm WarningLSXMonroe44 min
Apr 10, 4:43 PM CDTSevere Thunderstorm WarningLSXMarion, Shelby47 min
Apr 10, 4:49 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe37 min
Apr 10, 5:15 PM CDTSevere Thunderstorm WarningLSXLewis60 min
Apr 10, 5:22 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls38 min
Apr 10, 5:40 PM CDTTornado WarningLSXLewis32 min
Apr 10, 6:02 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls25 min

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.